# SDR UPS98225858

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, BS 178 BULKHEAD IS CRACKED AROUND FASTENERS AT BS 10, WL 235.  REMOVED DAMAGED AREA .5 X 3 ENCOMPASSING 3 CRACKS.  REPAIRED BS 178 AT LBL 10, WL 235, PER 727 SRM 53-10-9 AND SRM 51-30-2.
